Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Cross sectionally connected 2-spheres are tame


Author: R. A. Jensen
Journal: Bull. Amer. Math. Soc. 76 (1970), 1036-1038
MSC (1970): Primary 5705; Secondary 5478
DOI: https://doi.org/10.1090/S0002-9904-1970-12548-4
MathSciNet review: 0270352
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Bing, Pushing a 2-sphere into its complement, Michigan Math. J. 11 (1964), 33-45. MR 28 #3408. MR 160194
  • 2. R. H. Bing, Topology Seminar (Wisconsin, 1965) Ann. of Math, Studies, no. 60, Princeton Univ. Press, Princeton, N.J., 1966, p. 82. MR 34 #1974. MR 202100
  • 3. J. W. Cannon, Characterization of taming sets on 2-spheres, Notices Amer. Math. Soc. 15 (1968), 768. Abstract #658-163.
  • 4. W. T. Eaton, Cross sectionally simple spheres, Bull. Amer. Math. Soc. 75 (1969), 375-378. MR 39 #957. MR 239600
  • 5. Norman Hosay, A proof of the slicing theorem for 2-spheres, Bull. Amer. Math. Soc. 75 (1969), 370-374. MR 39 #956. MR 239599
  • 6. R. A. Jensen, Cross sectionally connected spheres, Thesis, Univ. of Wisconsin, Madison, Wis., 1969.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5705, 5478

Retrieve articles in all journals with MSC (1970): 5705, 5478


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12548-4

American Mathematical Society